Jul 10, 2006
I have been taking Dexpak for one week for poison ivy. I have not been able to sleep since I began treatment except for an hour here or 2 hours there at night. I would like to get off this med ASAP but I still have 6 more days left in the packet. I'm becoming a walking zombie. How can I get off this stuff now?
| Response from Dr. Young
You could stop the steroid pack, but with anything like this, you should contact your doctor first. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting HIV From Sex With Stripper?
- Does Itchy Vagina Mean I Have AIDS?
- Groin Pain Worried It Could Be HIV
- Ache In Testicles After Giving Handjob Worried I Have HIV
- Burning Penis After Anal Sex Worried I Have HIV
- Burning Penis After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.